# SDR C2XA01CL055

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4276 THE CREW REPORTED A BURNING SMELL ALONG WITH SMOKE IN THE COCKPIT.  ALSO RECEIVED A TAT NR 2 INOP MESSAGE ON THE EICAS.  THE SMOKE CLEARED AFTER 10 MINUTES.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A BURNT TAT 2 CURRENT SENSOR KO494 AND A BURNT SOCKET XKO494.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
